Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Gastric problems, heart palpitations on eating. Taking tinormin, aspirin for MVP. Suggestions?

Almost 12 years back, I had very high pulse rate and palpitations. I went through tests and doctor told me about MVP. I have been using Tinormin 50 mg and Aspirin 75mg once daily. I have gastric problem also so when its bad I have palpitations untill my stomach gets rid of that gas. I feel okay while I am empty stomach but after eating or even a little overeating I feel high pulse rate and palpitations. What should I do?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello zaffar and thanks fro the query
It is very common with heart patient that they feel discomfort after meals. Try to avoid overeating and take a little walk after every meals. Do not lie down after meals.
Aspirin also cause gastric problem so you can shift to other anti-coagulants like Clopidogrel which has no or very less gastric side effects.
As per palpitations is concern their are many options available to alter your medication. As you have MVP recurrent palpitations can be dangerous. You can take other type of betablockers like metoprolol ans calcium channel blockers like Dilzem to control your palpitations. Avoid stress as much as you can.
Please consult your doctor before altering your medications.
Best Wishes
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor